# SDR MASA20201224140

- Difficulty date: December 1, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301007
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 9 BETWEEN FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT AT FLOOR BEAM LBL 9 BETWEEN FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT WAS REPAIRED, PER CRJ900 SRM 53-00-41-201-001-A03 FIG 53-00-41-4995-829 REP 001-A03.
